I’m currently on day three of an ongoing Ménière‘s attack which is the longest for quite some time. Mercifully the room is only spinning very slightly though the tinnitus is at jet aircraft level which is making hearing a bit of a problem.
So I’m taking the buccastem tablets to quell the worst of the attacks which leaves a very unpleasant taste in the mouth as these tablets have to be dissolved slowly under the top lip. The ‘good’ side effect is that they play around with your dopamine levels so it can ingest a bit of light merriment sometimes (not always a desirable side effect when you’re laying on the platform of Network south east trains with a station attendant assuming you’re smacked out of your brains on drugs as you try to explain that you’re just taking a moment or two to get over a sudden lack of balancing abilities whilst speaking in a pseudo lisp caused by trying to keep a buccastem tablet under your tongue whilst finding the whole situation comical enough to have to stifle a few giggles.)
The tablet is nearly dissolved now and I have a cup of tea ready to take away the bitter after taste which will slightly impair my enjoyment of the cuppa but such is life.